MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5+ R; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5+ R; FEMORAL COMPONENT CEMENTED
Catalog Number 02.12.0025R
Health Effect - Clinical Codes Failure of Implant (1924); Arthralgia (2355)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 august 2018.Gmk-sphere femoral component sphere cemented size 5+ r lot 166005: (b)(4) items manufactured and released on 13 december 2016.Expiration date: 2021-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: tibial insert fixed sphere flex size/10 mm r.Lot 166526: (b)(4) items manufactured and released on 09 december 2016.Expiration date: 2021-11-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
We were informed on (b)(6) 2018 that the patient came in complaining of anterior knee pain and slight instability.The surgeon plans to revise the patient on (b)(6) 2018.Update (b)(6) 2018: the surgeon revised the liner and resurfaced the patella.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5+ R
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7826844
Report Number3005180920-2018-00636
Device Sequence Number13832173
Product Code JWH
UDI-Device Identifier07630030862427
UDI-Public07630030862427
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Catalogue Number02.12.0025R
Device Lot Number166005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2018
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;